Invariant and semi-invariant probabilistic normed spaces
We introduce the concept of semi-invariance among the PN spaces. In this paper we will find a sufficient condition for some PN spaces to be semi-invariant. We will show that PN spaces are normal(functional analysis) spaces.Urysohns's lemma, and Tietze extensions theorem for them are proved.
প্রধান লেখক: | , , |
---|---|
বিন্যাস: | info:eu-repo/semantics/article |
ভাষা: | English |
প্রকাশিত: |
Chaos, solitons and fractals
2014
|
বিষয়গুলি: | |
অনলাইন ব্যবহার করুন: | http://hdl.handle.net/10835/2748 |
_version_ | 1789406538172989440 |
---|---|
author | Ghaemi, M.B. Lafuerza Guillén, Bernardo Saiedinezhad, S. |
author_facet | Ghaemi, M.B. Lafuerza Guillén, Bernardo Saiedinezhad, S. |
author_sort | Ghaemi, M.B. |
collection | DSpace |
description | We introduce the concept of semi-invariance among the PN spaces. In this paper we will find a sufficient condition for some PN spaces to be semi-invariant. We will show that PN spaces are normal(functional analysis) spaces.Urysohns's lemma, and Tietze extensions theorem for them are proved. |
format | info:eu-repo/semantics/article |
id | oai:repositorio.ual.es:10835-2748 |
institution | Universidad de Cuenca |
language | English |
publishDate | 2014 |
publisher | Chaos, solitons and fractals |
record_format | dspace |
spelling | oai:repositorio.ual.es:10835-27482023-04-12T19:38:13Z Invariant and semi-invariant probabilistic normed spaces Ghaemi, M.B. Lafuerza Guillén, Bernardo Saiedinezhad, S. Mathematics Probabilistic Normed Spaces We introduce the concept of semi-invariance among the PN spaces. In this paper we will find a sufficient condition for some PN spaces to be semi-invariant. We will show that PN spaces are normal(functional analysis) spaces.Urysohns's lemma, and Tietze extensions theorem for them are proved. 2014-06-17T08:33:09Z 2014-06-17T08:33:09Z 2009 info:eu-repo/semantics/article Vol. 42, pp. 256-264 http://hdl.handle.net/10835/2748 en journal homepage: www.elsevier.com/locate/chaos info:eu-repo/semantics/openAccess Chaos, solitons and fractals Accepted on November 23, 2008 |
spellingShingle | Mathematics Probabilistic Normed Spaces Ghaemi, M.B. Lafuerza Guillén, Bernardo Saiedinezhad, S. Invariant and semi-invariant probabilistic normed spaces |
title | Invariant and semi-invariant probabilistic normed spaces |
title_full | Invariant and semi-invariant probabilistic normed spaces |
title_fullStr | Invariant and semi-invariant probabilistic normed spaces |
title_full_unstemmed | Invariant and semi-invariant probabilistic normed spaces |
title_short | Invariant and semi-invariant probabilistic normed spaces |
title_sort | invariant and semi-invariant probabilistic normed spaces |
topic | Mathematics Probabilistic Normed Spaces |
url | http://hdl.handle.net/10835/2748 |
work_keys_str_mv | AT ghaemimb invariantandsemiinvariantprobabilisticnormedspaces AT lafuerzaguillenbernardo invariantandsemiinvariantprobabilisticnormedspaces AT saiedinezhads invariantandsemiinvariantprobabilisticnormedspaces |